# SDR USAA2012021500013

- Difficulty date: February 8, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367284003400
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 241GF BETWEEN FR33 TO FR37, BETWEEN Y450 TO Y953.  REPLACED FLOOR PANEL 241GF IAW A330 SRM 53-02-00 FIGURE 211.
